Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Fundamental polygons


Author: Maurice Heins
Journal: Bull. Amer. Math. Soc. 69 (1963), 747-751
DOI: https://doi.org/10.1090/S0002-9904-1963-11021-6
MathSciNet review: 0155974
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Appell and E. Goursat, Théorie des fonctions algébriques d'une variable et des transcendantes qui s'y attachent, Vol. 2 (Fonctions automorphes, P. Fatou), Gauthier-Villars, Paris, 1930.
  • 2. M. Heins, On Fuchsoid groups that contain parabolic transformations, Contributions to function theory, Tata Institute of Fundamental Research, Bombay, 1960, pp. 203-210. MR 151613
  • 3. C. L. Siegel, Some remarks on discontinuous groups, Ann. of Math. (2) 46 (1945), 708-718. MR 14088
  • 4. C. L. Siegel, Ausgewählte Fragen der Funktionentheorie. II, Univ. Göttingen, Göttingen, 1954.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11021-6

American Mathematical Society